# SDR COMA0360461

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 12,057 hours, 11,853 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 600908002
- Condition: Frozen
- Location: Aileron Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5530 AILERON CONTROLS BINDING, THEN BROKE FREE AT 6000 FT.  REPLACED FROZEN CONTROL PULLEY IN LEFT WING.
